# SDR SWIA202161534

- Difficulty date: August 17, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Part number: 601R31707111
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING AFT WEB FOR ACCESS FOR SHEET METAL REPAIRS, FOUND PASSENGER DOOR AFT WEB TO BE CRACKED AND CORRODED.    (C-CHECK RO 9/30/2021)    REMOVED DAMAGE AFT STAIR WEB AND INSTALLED A NEW SWERVICABLE WEB IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-14-001-001-A01, 51-42-22-001-001-A01
